IT May Surprise you that many medications,both prescript
ion and over-the-counter,can trigger migraines by the ingredients they contain or the medication's overall effect on the body.A reaction may also occur if medication is combined with a certain food or another medication.Unfortunately,these medication-induced headaches are often individualized ,so one drug may be helpful to some but precipitates headaches in another.These agents are many varied,but in general may cause dilation of the blood vessels in the head.
It is important that your physician knows you and your case,as well as your medications.Together,you can identify the medications you are sensitive to,as well as the foods,so that the headache(triggering)agents are blocked.
There are many potent headache-triggers in medications,so keeping a diary of your intake of all kinds of medications,including whatever you eat or drink,may offer clues to the causes of your headaches.You may find that a headache occurs within minutes of taking an offending medication.Significant amounts of a medication may enter the blood stream as early as five minutes after ingestion .Pls consult your doctor if you find any kind of unusual symptoms
[sorry, self-promotional links are against the forum rules. Contact the site admin if you have any questions firstname.lastname@example.org]
Post Edited By Moderator (notsosicklygirl) : 3/30/2012 4:49:25 AM (GMT-6)